# SDR UALA2012011900395

- Difficulty date: January 18, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N421UA
- Make and model: Airbus A320-232
- Aircraft serial: 500
- Aircraft time: 59,632 hours, 22,182 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO EXTERNAL SKIN DOUBLERS INSTALLED AT FR63 - 64 AT FORMER L-BAND ANTENNA LOCATIONS PER COA40795C AND SRM 53-00-11 FIG 238.  MAJOR REPAIR ACCOMPLISHED.  DOUBLERS INSTALLED PER JC 97954010 BY 396114 AND LC-09.  PER SRI 53-00-11 TABLE 219 DOUBLERS REQUIRE FIRST INITIAL RE-INSPECTION AT 48,000 CYC OR 84,000 HRS FROM REPAIR EMBODIMENT WITH SUBSEQUENT INSPECTIONS EVERY 3300 CYC OR 5775 HRS AFTER FIRST INSPECTION.  CURRENT PTC IS 22182.
